Sufficient Conditions for Stability of Periodic Linear Impulsive Delay Systems


SLYN'KO V. I. , TUNÇ C.

AUTOMATION AND REMOTE CONTROL, vol.79, no.11, pp.1989-2004, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 11
  • Publication Date: 2018
  • Doi Number: 10.1134/s0005117918110048
  • Title of Journal : AUTOMATION AND REMOTE CONTROL
  • Page Numbers: pp.1989-2004

Abstract

For a linear periodic system with impulsive action and delay, new approaches to the study of stability were proposed on the basis of the methods of spectral theory of linear operators, direct Lyapunov method, and N.G. Chetaev method for construction of the Lyapunov functions for the periodic linear systems, as well as the perturbation method for construction of the Lyapunov functions. These methods underlie the sufficient conditions for asymptotic stability of the linear periodic systems with impulsive action and delay. We gave some illustrative examples of studying stability of such systems under different assumptions about the dynamic properties of the continuous and discrete components of the impulsive system.